Journal of Mathematical Finance

Vol.3 No.1A(2013), Paper ID 29347, 10 pages



Ex Post Efficient Set Mathematics


Christopher Adcock


Sheffield University Management School, University of Sheffield, Sheffield, UK


Copyright © 2013 Christopher Adcock et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

C. Adcock, "Ex Post Efficient Set Mathematics," Journal of Mathematical Finance, Vol. 3 No. 1A, 2013, pp. 201-210. doi: 10.4236/jmf.2013.31A019.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.